# SDR SWIA201335764

- Difficulty date: December 27, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 47,020 hours, 39,004 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NOSE GEAR DID NOT RETRACT.  FLT 6215.  REPACKED NOSE STRUT.  PERFORMED MULTIPLE FUNCTIONAL CHECKS OF LANDING GEAR SYSTEM IAW AMM.
